Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 224, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 6, 2012, 1:35 PM CDT for Hickman County, Humphreys County, Tennessee. It was in force for 14 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2012, 1:35 PM CDT (18:35 UTC)
- Expired
- Jul 6, 2012, 1:49 PM CDT
- In force
- 14 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Humphreys County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 1:39 PM CDT | TSTM WND DMG | Waverly, TN | CURRENTLY A POWER OUTAGE IN THE CITY OF WAVERLY REPORTED BY PUBLIC. TREES AND POWERLINES DOWN IN WAVERLY VERIFIED BY POLICE DISPATCH. |
| Jul 6, 1:39 PM CDT | HAIL 0.5 | Waverly, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
538 WUUS54 KOHX 061835 SVROHX TNC081-085-061900- /O.NEW.KOHX.SV.W.0224.120706T1835Z-120706T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 135 PM CDT FRI JUL 6 2012 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE... CENTRAL HUMPHREYS COUNTY IN MIDDLE TENNESSEE... * UNTIL 200 PM CDT * AT 132 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR WAVERLY...MOVING SOUTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL HUMPHREYS COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3586 8760 3585 8787 3616 8785 3617 8763 TIME...MOT...LOC 1835Z 359DEG 13KT 3607 8774 $$ FORECASTER: ROSE
1 follow-up statement
605 WWUS54 KOHX 061849 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 149 PM CDT FRI JUL 6 2012 TNC081-085-061859- /O.CAN.KOHX.SV.W.0224.000000T0000Z-120706T1900Z/ HICKMAN TN-HUMPHREYS TN- 149 PM CDT FRI JUL 6 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUMPHREYS AND NORTHWESTERN HICKMAN COUNTIES IS CANCELED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3586 8760 3585 8787 3616 8785 3617 8763 TIME...MOT...LOC 1849Z 359DEG 13KT 3602 8774 $$ ROSE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 11:56 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 6, 11:56 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1156 AM CDT FRI JUL 6 2012 .UPDATE...ADDED AVIATION SECTION FOR 18Z TAF'S. && .AVIATION...BNA/CKV/CSV...SURFACE RIDGE ALMOST ON TOP OF MIDDLE TENNESSEE THIS AFTERNOON, WITH GENERALLY LIGHT WINDS AND ONLY SCATTERED CLOUDS. ISOLATED POP'S ARE FORECAST THIS AFTERNOON, BUT GIVEN THE LACK OF ANY CUMULIFORM DEVELOPMENT AS OF THIS TIME, BELIEVE CHANCE OF THUNDERSTORMS AT ANY OF OUR TAF SITES IS MINIMAL, SO WILL LEAVE OUT EVEN VCTS/CB REMARKS. VFR WX THEREFORE EXPECTED THE NEXT 24 HRS. && .PREV DISCUSSION... /ISSUED 556 AM CDT FRI JUL 6 2012/ UPDATE... 12Z TAF DISCUSSION. AVIATION... VFR. LATEST SATELLITE IMAGERY SHOWS SCATTERED CIRRUS AND CIRROSTRATUS MOVING ACROSS THE CWA...WHILE RADAR INDCIATES ALL PRECIP HAS EXITED THE REGION. ANTICIPATING ISOLATED TSRA TO FORM ONCE AGAIN THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS...AND WILL MENTION VCTS AT ALL THREE AIRPORTS FROM 19-20Z TO 02Z WITH BEST CHANCE AT CSV. WINDS WILL BE LIGHT AND VARIABLE THROUGH THE FORECAST PERIOD...WITH A SOUTHEAST PREDOMINATE DIRECTION THIS MORNING BECOME NORTHEAST LATER TODAY. PREV DISCUSSION... /ISSUED 315 AM CDT FRI JUL 6 2012/ SHORT TERM (THRU SUN)... A COUPLE MORE DAYS OF OPPRESSIVE HEAT. HEAT ADVISORY WILL BE EXPANDED TO INCLUDE ALL OF MID-TN THROUGH SAT EVE...EXCEPT FOR THE HIGHER TERRAIN OF CUMBERLAND PLATEAU (CUMBERLAND/VAN BUREN/ GRUNDY COUNTIES). MAX HEAT INDICES AROUND 105 BOTH AFTNS. AS FOR PCPN CHANCE NEXT COUPLE OF DAYS...DO NOT SEE A TRIGGER TO ORGANIZE LARGE AREA OF TSTMS. INSTEAD AFTN HEAT WL DRIVE ISO-SCT TSTMS BOTH DAYS. BEST CHANCE PLATEAU. WEAK SFC TROFING SAT WL INCREASE STORM COVERAGE TO SCT. ANOTHER WARM DAY IS EXPECTED ON SUNDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS. MORE CLOUDS/PCPN ARE EXPECTED TO KEEP THE TEMPS BLW HEAT ADVISORY CRITERIA (105F). LONG TERM (MON-THU)... THE UNUSUALLY WARM UPR RIDGE WITH RECORD-BREAKING HIGH TEMPS WL RETROGRADE TO THE DESERT SOUTHWEST NEXT WEEK...AS A HUDSON BAY TROF DIGS SOUTH OVR THE OHVLY REGION. PATTERN CHANGE WL BREAK THE HEAT WAVE IN OUR REGION...WITH MORE TOLERABLE TEMPS AND ABV NORMAL PCPN CHANCES EARLY NEXT WEEK. THE TRANSITION IS EXPECTED TO BEGIN SUN-SUN NIGHT AS MOISTURE WILL INCREASE AHEAD OF A COLD FRONT. THE COLD FRONT WILL BE A SLOW- MOVER AND ENTER THE MID-STATE MON. THE SYSTEM LOOKS TO STALL WITH THE CHANCE OF SHOWERS AND THUNDERSTORMS CONTINUING INTO MIDWEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL MIDNIGHT CDT SATURDAY NIGHT FOR TNZ005>011- 022>034-056>065-075-077-078-093>095. && ROSE
Hazardous weather outlook, Jul 6, 5:18 AM CDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 518 AM CDT FRI JUL 6 2012 TNZ005>011-022>034-056>065-075-077-078-093>095-071030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- COFFEE-WARREN-WAYNE-LAWRENCE-GILES- 518 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE TODAY...WITH HEAT INDICIES AROUND 105 EXPECTED THIS AFTERNOON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY...HOT TEMPERATURES AND HIGH RELATIVE HUMIDITY LEVELS WILL LEAD TO EXCESSIVE HEAT INDEX VALUES ACROSS MIDDLE TENNESSEE ONCE AGAIN...WITH HEAT INDICIES AROUND 105 EXPECTED ON SATURDAY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. TNZ066-079-080-071030- CUMBERLAND-GRUNDY-VAN BUREN- 518 AM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY FROM SATURDAY THROUGH THURSDAY ACROSS MIDDLE TENNESSEE. A FEW STORMS MAY BE STRONG TO LOCALLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. SHAMBURGER
In the hours before
Local storm report, Jul 6, 12:22 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1222 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/05/2012 MONTGOMERY TN NEWSPAPER
NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN ACROSS
CLARKSVILLE. ROADS WITH TREES DOWN INCLUDED PARADISE HILL
ROAD...CUMBERLAND DRIVE...CROSSLAND AVENUE...AND
TANGLEWOOD DRIVE. A POWER POLE FELL ON A BUILDING ON GOLF
CLUB LANE.
0402 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/05/2012 MONTGOMERY TN NEWSPAPER
WIND DAMAGE REPORTED ACROSS AUSTIN PEAY UNIVERSITY.
SEVERAL BUILDINGS SUFFERED ROOF DAMAGE AND BROKEN WINDOWS
INCLUDING THE SUNDQUIST SCIENCE BUILDING AND TRAHERN
BUILDING. NUMEROUS TREES AND POWER LINES BLOWN DOWN ON
CAMPUS. TIME ESTIMATED.
&&
CORRECTED TIMES
ALLocal storm report, Jul 6, 12:23 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1223 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/05/2012 MONTGOMERY TN NEWSPAPER
NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN ACROSS
CLARKSVILLE. ROADS WITH TREES DOWN INCLUDED PARADISE HILL
ROAD...CUMBERLAND DRIVE...CROSSLAND AVENUE...AND
TANGLEWOOD DRIVE. A POWER POLE FELL ON A BUILDING ON GOLF
CLUB LANE.
0402 PM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
07/05/2012 MONTGOMERY TN NEWSPAPER
WIND DAMAGE REPORTED ACROSS AUSTIN PEAY UNIVERSITY.
SEVERAL BUILDINGS SUFFERED ROOF DAMAGE AND BROKEN WINDOWS
INCLUDING THE SUNDQUIST SCIENCE BUILDING AND TRAHERN
BUILDING. NUMEROUS TREES AND POWER LINES BLOWN DOWN ON
CAMPUS. TIME ESTIMATED.
0420 PM HAIL ETHRIDGE 35.32N 87.30W
07/05/2012 E1.75 INCH LAWRENCE TN PUBLIC
0428 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN LAW ENFORCEMENT
A PORTION OF A ROOF ON AN OFFICE BLDG WAS BLOWN OFF IN
ETHRIDGE ALONG HWY 43.
0430 PM TSTM WND DMG 10 S JAMESTOWN 36.29N 84.94W
07/05/2012 FENTRESS TN EMERGENCY MNGR
DANNYS DISCOUNT IN GRIMSLEY ROOF BLOWN OFF, TREES DOWN
AND POWER OUTAGES COUNTY WIDE, ONE TREE ON HOUSE ON
STOCKTON ROAD AND MT HELEN ROAD
0435 PM TSTM WND DMG ALLARDT 36.38N 84.88W
07/05/2012 FENTRESS TN TRAINED SPOTTER
6 INCH LIMB BROKE OFF TOP OF TREE DUE TO WIND
0443 PM HAIL ETHRIDGE 35.32N 87.30W
07/05/2012 E2.00 INCH LAWRENCE TN PUBLIC
2 INCH HAIL IN ETHRIDGE.
0445 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN EMERGENCY MNGR
ROOF AND CEILING BLOWN OFF A HOUSE IN ETHRIDGE.
0450 PM HAIL 2 N LAWRENCEBURG 35.27N 87.34W
07/05/2012 E0.75 INCH LAWRENCE TN PUBLIC
3/4 INCH HAIL JUST NORTH OF LAWRENCEBURG. ALSO...35-40
MPH WINDS.
0500 PM TSTM WND DMG 10 S JAMESTOWN 36.29N 84.94W
07/05/2012 FENTRESS TN PUBLIC
TREES DOWN IN GRIMSLEY.
0505 PM TSTM WND DMG ETHRIDGE 35.32N 87.30W
07/05/2012 LAWRENCE TN EMERGENCY MNGR
ROOF DAMAGE AND POWER LINES AND TREES DOWN IN ETHRIDGE.
0517 PM TSTM WND DMG ALLARDT 36.38N 84.88W
07/05/2012 FENTRESS TN TRAINED SPOTTER
ROOF DAMAGE TO A FURNITURE STORE AND TREES DOWN.
0521 PM TSTM WND GST 2 WNW CROSSVILLE 35.96N 85.08W
07/05/2012 M53.00 MPH CUMBERLAND TN ASOS
0530 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
07/05/2012 JACKSON TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN THROUGHOUT JACKSON
COUNTY.
0530 PM TSTM WND DMG COOKEVILLE 36.16N 85.51W
07/05/2012 PUTNAM TN LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN COUNTY WIDE. ROADS
WITH TREES DOWN INCLUDED BROAD STREET...REESER LANE AND
BENTON YOUNG ROAD IN COOKEVILLE.
0530 PM TSTM WND DMG ALGOOD 36.20N 85.45W
07/05/2012 PUTNAM TN TRAINED SPOTTER
TREES DOWN AND BLOCKING ROAD. WINDS EST AT 45 MPH.
0545 PM TSTM WND DMG 2 E SPARTA 35.93N 85.44W
07/05/2012 WHITE TN LAW ENFORCEMENT
TREES DOWN.
0600 PM TSTM WND DMG 4 W MCMINNVILLE 35.69N 85.84W
07/05/2012 WARREN TN PUBLIC
NUMEROUS TREES AND POWER LINES DOWN IN
CENTERTOWN...NEWTOWN...AND AROUND THE WARREN COUNTY
AIRPORT.
0605 PM TSTM WND DMG MANCHESTER 35.47N 86.08W
07/05/2012 COFFEE TN AMATEUR RADIO
NUMEROUS TREES DOWN IN MANCHESTER.
0625 PM TSTM WND DMG 10 S WOODBURY 35.68N 86.07W
07/05/2012 CANNON TN LAW ENFORCEMENT
TREES DOWN ACROSS SOUTHERN PORTION OF COUNTY.
0625 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
07/05/2012 WILLIAMSON TN LAW ENFORCEMENT
A FEW TREES BLOWN DOWN IN FRANKLIN.
0630 PM HAIL 3 W MURFREESBORO 35.85N 86.45W
07/05/2012 E1.00 INCH RUTHERFORD TN TRAINED SPOTTER
1 INCH HAIL AND TREES DOWN. HAIL COVERING GROUND.
0630 PM TSTM WND DMG WATERTOWN 36.10N 86.14W
07/05/2012 WILSON TN LAW ENFORCEMENT
TREE DOWN IN WATERTOWN.
0630 PM TSTM WND DMG 10 SW SPENCER 35.64N 85.58W
07/05/2012 VAN BUREN TN LAW ENFORCEMENT
TREES DOWN ACROSS WESTERN PORTION OF COUNTY.
0635 PM TSTM WND DMG 8 SE SPENCER 35.66N 85.36W
07/05/2012 VAN BUREN TN EMERGENCY MNGR
TREES DOWN AT FALL CREEK FALLS.
0638 PM TSTM WND DMG SMITHVILLE 35.96N 85.82W
07/05/2012 DE KALB TN AMATEUR RADIO
TREES DOWN WESTERN PORTIONS OF COUNTY. WINDS ESTIMATED
AROUND 50 MPH.
0640 PM TSTM WND DMG MCMINNVILLE 35.69N 85.78W
07/05/2012 WARREN TN EMERGENCY MNGR
TREES DOWN ACROSS COUNTY.
0640 PM TSTM WND DMG 6 WNW MURFREESBORO 35.89N 86.48W
07/05/2012 RUTHERFORD TN PUBLIC
SIDING DAMAGE TO HOMES WITH TREES AND FENCES BLOWN DOWN.
0650 PM TSTM WND DMG 5 NE MANCHESTER 35.52N 86.02W
07/05/2012 COFFEE TN TRAINED SPOTTER
NEAR WILLOW BROOK GOLF COURSE 24 INCH TREE SNAPPED
0700 PM TSTM WND DMG 1 E SMYRNA 35.99N 86.50W
07/05/2012 RUTHERFORD TN TRAINED SPOTTER
TREES DOWN ALONG SAM DAVIS RD IN SMYRNA.
0703 PM HAIL SMYRNA 35.98N 86.52W
07/05/2012 E0.88 INCH RUTHERFORD TN PUBLIC
0705 PM HAIL SMYRNA 35.98N 86.52W
07/05/2012 E1.75 INCH RUTHERFORD TN PUBLIC
0705 PM HAIL SMYRNA 35.98N 86.52W
07/05/2012 E1.00 INCH RUTHERFORD TN PUBLIC
0705 PM TSTM WND DMG SMYRNA 35.98N 86.52W
07/05/2012 RUTHERFORD TN PUBLIC
SEVERAL TREES BLOWN DOWN IN DOWNTOWN SMYRNA INCLUDING ON
SAM HAGER STREET
0710 PM TSTM WND DMG 12 SE MANCHESTER 35.35N 85.93W
07/05/2012 COFFEE TN TRAINED SPOTTER
TREE SNAPPED AND IS PARTIALLY BLOCKING HWY 41.
0718 PM TSTM WND DMG ALTAMONT 35.43N 85.73W
07/05/2012 GRUNDY TN LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
0730 PM TSTM WND DMG 5 NNW MANCHESTER 35.54N 86.11W
07/05/2012 COFFEE TN TRAINED SPOTTER
HWY 41 BLOCKED BY FALLEN TREE LIMBS
0733 PM TSTM WND DMG FRANKLIN 35.93N 86.84W
07/05/2012 WILLIAMSON TN LAW ENFORCEMENT
A FEW TREES DOWN IN FRANKLIN.
&&
ALLocal storm report, Jul 6, 1:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
130 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 5 N SMITHVILLE 36.03N 85.82W
07/05/2012 DE KALB TN PUBLIC
TREES AND POWERLINES DOWN AND MINOR STRUCTURAL DAMAGE TO
DOCKS AT CENTER HILL LAKE. ALSO SEVERAL TREES DOWN ALONG
HIGHWAY 70.
&&
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 38 min |
| Jul 5, 7:11 PM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Jul 5, 7:45 PM CDT | Special Weather Statement | OHX | Williamson | 30 min |
| Jul 6, 2:02 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 28 min |
| Jul 6, 2:05 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 25 min |
| Jul 6, 2:11 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 19 min |
| Jul 6, 2:16 PM CDT | Special Weather Statement | OHX | Sumner | 44 min |
| Jul 6, 2:16 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 29 min |
| Jul 6, 2:27 PM CDT | Special Weather Statement | OHX | Perry | 48 min |
| Jul 6, 2:30 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Jul 6, 2:39 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 51 min |
| Jul 6, 2:42 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 33 min |
| Jul 6, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 36 min |
| Jul 6, 2:49 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 56 min |
| Jul 6, 3:05 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 14 min |
| Jul 6, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 17 min |
| Jul 6, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Sumner, Trousdale, Wilson | 26 min |
| Jul 6, 4:12 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 33 min |
| Jul 6, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 38 min |
| Jul 6, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Maury, Williamson | 47 min |
| Jul 6, 5:47 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Williamson | 21 min |
| Jul 6, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Rutherford | 37 min |
| Jul 6, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.